# SDR 2012F00125

- Difficulty date: July 3, 2012
- Submitted: July 4, 2012
- Operation: General aviation
- Aircraft: N938TA
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 228
- Aircraft time: 7,397 hours, 5,258 cycles
- Engine: Ge CF3410E6
- Engine time: 7,397 hours, 5,258 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Filter Element
- Part number: 10017712
- Condition: Dirty
- Location: Torque Motor
- Part time: 430 hours, 298 cycles
- Component: Controller
- Component part number: 10012531
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, THE ACFT RETURN TO DEPARTURE DUE TO EICAS WARNING MESSAGE, BLEED 2 FAIL.  REPLACED TORQUE MOTOR CONTROLLER FILTER IAW AMM 36-11-06.   OPS TEST ON GROUND, OK NORMAL.  THE ACFT RETURN TO NORMAL OPERATION.
